Alert archive / Oklahoma / High Wind Warnings in 2015

High Wind Warning 1, NWS Norman, OK

March 25, 201516 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Mar 25, 2015, 10:35 AM CDT for 16 counties in Oklahoma. It took effect at Mar 25, 2015, 4:00 PM CDT. It was in force for 7 hr. 26 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 10:35 AM CDT (15:35 UTC)
In effect from
Mar 25, 2015, 4:00 PM CDT
Expired
Mar 25, 2015, 10:48 PM CDT
In force
7 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 110 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 5:15 PM CDTHAIL 1.75Colony, OK
Mar 25, 5:29 PM CDTHAIL 1Hinton, OKRELAYED BY KFOR
Mar 25, 5:40 PM CDTHAIL 1.25El Reno, OKAT I-40 AND ROUTE 81
Mar 25, 6:00 PM CDTTSTM WND GST 604 Nnw Fort Cobb, OK
Mar 25, 6:00 PM CDTHAIL 24 Sw El Reno, OK
Mar 25, 6:08 PM CDTHAIL 1.75El Reno, OK
Mar 25, 6:09 PM CDTHAIL 1.25El Reno, OK
Mar 25, 6:12 PM CDTTORNADO6 Wsw Yukon, OKAN ANTICYCLONIC TORNADO WAS OBSERVED NORTH OF SOUTHWEST 15TH STREET AND GREGORY ROAD. NO DAMAGE IS KNOWN TO HAVE OCCURRED.
Mar 25, 6:17 PM CDTHAIL 14 Sw Bethany, OK
Mar 25, 6:18 PM CDTHAIL 1.56 Sw Yukon, OK
Mar 25, 6:22 PM CDTTSTM WND GST 733 S Mustang, OK
Mar 25, 6:22 PM CDTHAIL 13 S Mustang, OK
Mar 25, 6:22 PM CDTHAIL 1.754 W Gracemont, OK
Mar 25, 6:27 PM CDTHAIL 1Mustang, OK
Mar 25, 6:27 PM CDTHAIL 1.75Yukon, OK
Mar 25, 6:27 PM CDTHAIL 2.54 Se Yukon, OKTENNIS BALL SIZED HAIL REPORTED AT INTERSTATE 40 AND MORGAN ROAD.
Mar 25, 6:45 PM CDTTSTM WND GST 605 Nnw Chickasha, OK
Mar 25, 6:55 PM CDTHAIL 17 Nnw Chickasha, OK
Mar 25, 7:09 PM CDTHAIL 1Chickasha, OK
Mar 25, 7:10 PM CDTHAIL 1Chickasha, OK
Mar 25, 7:29 PM CDTHAIL 1Middleberg, OK
Mar 25, 7:40 PM CDTHAIL 1.25Lawton, OK
Mar 25, 7:53 PM CDTHAIL 14 S Lawton, OKREPORTED AT LAWTON AIRPORT
Mar 25, 7:58 PM CDTHAIL 14 E Lawton, OK
Mar 25, 8:00 PM CDTHAIL 13 Ese Lawton, OK
Mar 25, 8:50 PM CDTNON-TSTM WND GST 653 Ese Lawton, OKNORTH WINDS BEHIND COLD FRONT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WWUS74 KOUN 251535
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1035 AM CDT WED MAR 25 2015

OKZ011-015>018-024-252345-
/O.UPG.KOUN.HW.A.0001.150325T2100Z-150326T0600Z/
/O.NEW.KOUN.HW.W.0001.150325T2100Z-150326T0600Z/
/O.EXT.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
MAJOR-DEWEY-CUSTER-BLAINE-KINGFISHER-CANADIAN-
INCLUDING THE CITIES OF...FAIRVIEW...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...YUKON...EL RENO...MUSTANG
1035 AM CDT WED MAR 25 2015

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
CDT THURSDAY...
...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 AM
CDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. 
  THE STRONGEST WINDS ARE EXPECTED NEAR AND JUST AFTER SUNSET. 

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED
  DOWN MAY BECOME AIRBORNE. MINOR DAMAGE TO WEAK STRUCTURES OR
  DEAD TREES MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ022-023-027-035-038-252345-
/O.UPG.KOUN.HW.A.0001.150326T0000Z-150326T0600Z/
/O.NEW.KOUN.HW.W.0001.150326T0000Z-150326T0600Z/
/O.EXT.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
WASHITA-CADDO-GRADY-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...CORDELL...ANADARKO...CHICKASHA...
HOBART...LAWTON
1035 AM CDT WED MAR 25 2015

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
THURSDAY...
...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 AM
CDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: THIS EVENING THROUGH EARLY THURSDAY MORNING. THE 
  STRONGEST WINDS ARE EXPECTED AFTER SUNSET. 

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED
  DOWN MAY BECOME AIRBORNE. MINOR DAMAGE TO WEAK STRUCTURES OR
  DEAD TREES MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ014-252345-
/O.NEW.KOUN.HW.W.0001.150325T2100Z-150326T0600Z/
/O.EXT.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
ROGER MILLS-
INCLUDING THE CITY OF...CHEYENNE
1035 AM CDT WED MAR 25 2015

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
CDT THURSDAY...
...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 AM
CDT THURSDAY. 

* TIMING: LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. 
  THE STRONGEST WINDS ARE EXPECTED NEAR AND JUST AFTER SUNSET. 

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$

OKZ021-033-034-036-252345-
/O.NEW.KOUN.HW.W.0001.150326T0000Z-150326T0600Z/
/O.EXT.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
BECKHAM-HARMON-GREER-JACKSON-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...HOLLIS...MANGUM...
ALTUS
1035 AM CDT WED MAR 25 2015

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
THURSDAY...
...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 AM
CDT THURSDAY. 

* TIMING: EARLY THIS EVENING THROUGH EARLY THURSDAY MORNING.

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$

OKZ031-032-041>043-045>047-050-051-TXZ087>090-252345-
/O.EXA.KOUN.WI.Y.0006.150326T0000Z-150326T0900Z/
SEMINOLE-HUGHES-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-
LOVE-MARSHALL-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SEMINOLE...HOLDENVILLE...SULPHUR...
ADA...COALGATE...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...
MADILL...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
1035 AM CDT WED MAR 25 2015

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
THURSDAY. 

* TIMING: THIS EVENING THROUGH EARLY THURSDAY MORNING. THE 
  STRONGEST WINDS ARE EXPECTED AFTER SUNSET. 

* WINDS: 30 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. MINOR DAMAGE TO WEAK STRUCTURES OR 
  DEAD TREES MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK...ACTIVITIES AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$

OKZ004>010-012-013-019-020-025-252345-
/O.CON.KOUN.WI.Y.0006.150325T2100Z-150326T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
LOGAN-PAYNE-OKLAHOMA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY...GUTHRIE...
STILLWATER...OKLAHOMA CITY
1035 AM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...

* TIMING: LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. 
  THE STRONGEST WINDS ARE EXPECTED NEAR AND JUST AFTER SUNSET. 

* WINDS: 30 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ026-028>030-037-039-040-044-TXZ083>086-252345-
/O.CON.KOUN.WI.Y.0006.150326T0000Z-150326T0900Z/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-STEPHENS-GARVIN-
COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...FREDERICK...DUNCAN...PAULS VALLEY...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
1035 AM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT THURSDAY...

* TIMING: EARLY THIS EVENING THROUGH EARLY THURSDAY MORNING.

* WINDS: 30 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
2 follow-up statements
925 
WWUS74 KOUN 251952
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
252 PM CDT WED MAR 25 2015

OKZ011-014>018-024-260600-
/O.CON.KOUN.HW.W.0001.150325T2100Z-150326T0600Z/
/O.CON.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-CANADIAN-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...YUKON...EL RENO...
MUSTANG
252 PM CDT WED MAR 25 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT THURSDAY. 

* TIMING: LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED NEAR SUNSET THROUGH MID EVENING.

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. MINOR DAMAGE TO WEAK STRUCTURES OR 
  DEAD TREES MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ021>023-027-033>036-038-260600-
/O.CON.KOUN.HW.W.0001.150326T0000Z-150326T0600Z/
/O.CON.KOUN.WI.Y.0006.150326T0600Z-150326T0900Z/
BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-COMANCHE-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...LAWTON
252 PM CDT WED MAR 25 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
1 AM CDT THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
1 AM CDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO
4 AM CDT THURSDAY. 

* TIMING: EARLY THIS EVENING THROUGH EARLY THURSDAY MORNING.

* WINDS: 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$

OKZ004>010-012-013-019-020-025-260600-
/O.CON.KOUN.WI.Y.0006.150325T2100Z-150326T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
LOGAN-PAYNE-OKLAHOMA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY...GUTHRIE...
STILLWATER...OKLAHOMA CITY
252 PM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY. 

* TIMING: EARLY THIS EVENING THROUGH MID MORNING THURSDAY.

* WINDS: 30 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ026-028>032-037-039>047-050-051-TXZ083>090-260600-
/O.CON.KOUN.WI.Y.0006.150326T0000Z-150326T0900Z/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-
STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-
JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...MARIETTA...MADILL...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
252 PM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT THURSDAY. 

* TIMING: THIS EVENING THROUGH EARLY THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED MID EVENING THROUGH EARLY THURSDAY
  MORNING.

* WINDS: 30 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST 
  AND WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED 
  DOWN MAY BECOME AIRBORNE. MINOR DAMAGE TO WEAK STRUCTURES OR 
  DEAD TREES MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK...ACTIVITIES AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$
132 
WWUS74 KOUN 260348
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT WED MAR 25 2015

OKZ011-014>018-021>024-027-033>036-038-260900-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-150326T0600Z/
/O.EXT.KOUN.WI.Y.0006.150326T0348Z-150326T0900Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
CADDO-CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-COMANCHE-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA...
HOLLIS...MANGUM...HOBART...ALTUS...LAWTON
1048 PM CDT WED MAR 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT
THURSDAY. 

* TIMING: THROUGH EARLY THURSDAY MORNING.

* WINDS: 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST-
  WEST ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED DOWN
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>010-012-013-019-020-025-026-028>032-037-039>047-050-051-
TXZ083>090-260900-
/O.CON.KOUN.WI.Y.0006.000000T0000Z-150326T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-TILLMAN-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-
COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY...GUTHRIE...
STILLWATER...OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN...
MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...MARIETTA...MADILL...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1048 PM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY FOR
PARTS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

* TIMING: INTO EARLY THURSDAY MORNING.

* WINDS: 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS: STRONG NORTH WINDS WILL MAKE TRAVEL DIFFICULT ON EAST-WEST
  ROADS. LIGHTER OUTDOOR OBJECTS THAT ARE NOT ANCHORED DOWN MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Mar 25, 6:52 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Mar 25, 6:52 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT WED MAR 25 2015

.DISCUSSION...
PLEASE SEE THE 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
COMPLEX FORECAST TODAY THROUGH TONIGHT WITH MVFR CIGS...WIND
SHIFTS AND THUNDERSTORMS EXPECTED. THE LATTER WILL OCCUR AT PNC
AROUND 21-00Z THIS AFTERNOON AND THEN CLOSER TO 22-02Z AT OKC/OUN.
DID NOT FEEL CONFIDENT TO INCLUDE TSRA FOR ANY OTHER TERMINALS.
THE STORMS WILL LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE. A COLD FRONT WILL THEN RESULT IN A STRONG
NORTHERLY WIND SHIFT THIS EVENING WITH SOME GUSTS NEARING 50 KT
NEAR CSM...HBR AND PERHAPS OKC/OUN. THIS WILL BE WATCHED CLOSELY.

&&

.PREV DISCUSSION... /ISSUED 452 AM CDT WED MAR 25 2015/

DISCUSSION...
MAIN CONCERN FOR THIS FORECAST WILL BE SEVERE STORMS DEVELOPING
LATE THIS AFTERNOON...AND CONTINUING THROUGH LATE TONIGHT. LARGE
HAIL...PERHAPS LARGER THAN TWO INCHES...AND WIND GUSTS NEAR 65 TO
70 MPH WILL BE POSSIBLE. HEAVY RAINFALL MAY ALSO RESULT IN
LOCALIZED FLASH FLOODING.

LATEST SFC OBS ACROSS SE OK SHOW DEWPOINTS IN UPPER 50S AS
MOISTURE AND WARM AIR ADVECTION CONTINUE. THIS TREND WILL CONTINUE
THROUGH THE EARLY AFTERNOON HOURS AHEAD OF THE COLD FRONT...WHICH
IS NOW MOVING INTO EXTREME NW KS. THERE COULD BE SOME BRIEF
STRATUS THAT MANAGES TO DEVELOP AND LIFT NORTHWARD THROUGH THE
DAY. MOIST CONVECTION WILL LIKELY BEGIN ACROSS THE NORTHEAST ALONG
THE FRONT AROUND 21Z AS DESTABILIZATION OCCURS...AND THEN SPREAD
WEST/SW ALONG THE FRONT INTO CENTRAL OK THROUGH THE EARLY EVENING
HOURS AS THE FRONT SURGES SOUTHWARD. SOME ISOLATED STORMS WILL
ALSO BE POSSIBLE LATE THIS AFTERNOON ALONG THE DRYLINE NEAR SW
OK/W N TX. THE HIGHEST IMPACT FOR OUR AREA WILL LIKELY BE AROUND
22-03Z. IN ADDITION TO SUPERCELLS PRODUCING WIND DAMAGE...NEAR
HIGH WIND GUSTS ARE EXPECTED BEHIND THE FRONT. STRONGEST WINDS
APPEAR THEY WILL BE AROUND 00-03Z ACROSS WEST CENTRAL OK WHERE
850-925MB FLOW WILL BE AROUND 45 TO 50 KT. A WIND ADVISORY WAS
ISSUED FOR MOST OF THE FA THROUGH TONIGHT...ALONG WITH A HIGH WIND
WATCH FOR WEST CENTRAL OK. THE TIMING OF THE FRONT...PRESSURE
GRADIENT...CONVECTION AND PREVIOUSLY MENTIONED FLOW ABOVE THE
SURFACE COULD SUPPORT HIGH WINDS FOR A FEW HOURS SINCE DECOUPLING
MAY BE SLOW TO OCCUR.

MOST OF THE THUNDERSTORMS WILL EXIT OUR FA TO THE SE AFTER 10Z OR
SO...AND THE WINDS WILL START TO DECREASE NEAR THE SAME TIME. NEAR
FREEZING LOWS ARE EXPECTED ACROSS EXTREME NW OK THURSDAY MORNING
SO WILL NEED TO WATCH THIS CAREFULLY FOR POTENTIAL FREEZE
WARNING...ESPECIALLY IF WINDS DROP OFF FASTER ACROSS THAT REGION.
A COOL TREND WILL FOLLOW THE FRONT LATE THIS WEEK WITH HIGHS IN
THE 60S TOMORROW AND FRI FOR MOST OF THE FA AS A REINFORCING FRONT
MOVES THROUGH. BY SATURDAY...HOWEVER...A LEE LOW WILL DEVELOP AND
THE SFC FLOW WILL RETURN FROM THE SOUTH. LOW LEVEL MOISTURE RETURN
WILL COMMENCE OVER THE EAST. THERES BETTER AGREEMENT NOW THAT
ANOTHER FRONT WILL MOVE INTO NORTHERN OK SUNDAY AND STALL
SOMEWHERE AROUND THE RED RIVER. THIS BOUNDARY WILL BECOME THE
FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM CHANCES THROUGH EARLY
NEXT WEEK...ALTHOUGH IT IS UNCLEAR WHERE IT WILL END UP.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  43  61  40 /  60  70   0   0
HOBART OK         81  39  62  37 /  40  20   0   0
WICHITA FALLS TX  88  44  63  41 /  30  40   0   0
GAGE OK           74  33  66  35 /  20  20   0   0
PONCA CITY OK     72  37  60  35 /  60  30   0  10
DURANT OK         82  48  62  42 /  20  60  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM CDT THURSDAY FOR
     OKZ004>020-024-025.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
     OKZ021>023-026>030-033>040-044.

TX...WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
     TXZ083>086.

&&

30/03/03
Hazardous weather outlook, Mar 25, 9:53 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE NORMAN OK
953 AM CDT WED MAR 25 2015

OKZ004>048-050>052-TXZ083>090-261500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
953 AM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA.
THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA.

.LOCATION...
THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY
TO KINGFISHER TO EL RENO... AND NORTH AND EAST OF A LINE FROM EL
RENO TO NORMAN TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE
FROM MEDFORD TO CLINTON TO HOBART OKLAHOMA TO VERNON AND SEYMOUR
TEXAS.

.TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.

.IMPACTS...
LARGE HAIL... TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH
WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT
CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE
CONCERNS.

.DISCUSSION...
A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY
WILL MOVE NORTH AS A WARM FRONT TODAY. AS THIS OCCURS INCREASING
AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD ACROSS THE AREA. BY
THIS AFTERNOON... THIS BOUNDARY IS EXPECTED TO BE NEAR THE
OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE AIRMASS TO THE
SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM DEVELOPMENT
NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE STORMS WILL
LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND STRONG WIND
GUSTS.

MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL
ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS...
A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS
OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO
WESTERN OKLAHOMA.

THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A
DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH
TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF
STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT
COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE
STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE
OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN
OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE
FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT
PERIOD.

.STRONG WINDS...
VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS AFTERNOON
AND OVERNIGHT BEHIND A COLD FRONT. USE CAUTION IF TRAVELING...
ESPECIALLY ON EAST-WEST ROADS. SEE WIND ADVISORY AND HIGH WIND
WATCH FOR ADDITIONAL DETAILS.

.FIRE WEATHER...
A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME
SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE
WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE
CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING.

.COLD TEMPERATURES...
TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS
OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME
AROUND SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS
NEXT MONDAY AND TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

.26.
FIXED SPELLING OF NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:39 PM CDTSpecial Weather StatementOUNAtoka21 min
Mar 25, 4:14 AM CDTHigh Wind WatchOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more6 hr
Mar 25, 4:14 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more24 hr
Mar 25, 3:25 PM CDTSevere Thunderstorm WarningOUNLincoln35 min
Mar 25, 3:26 PM CDTSpecial Weather StatementOUNPayne34 min
Mar 25, 3:38 PM CDTSevere Thunderstorm WarningOUNPayne27 min
Mar 25, 4:39 PM CDTSpecial Weather StatementOUNPayne36 min
Mar 25, 4:43 PM CDTSevere Thunderstorm WarningOUNPayne47 min
Mar 25, 5:04 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 25, 5:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita36 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne45 min
Mar 25, 5:33 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian42 min
Mar 25, 5:40 PM CDTSevere Thunderstorm WarningOUNLogan40 min
Mar 25, 5:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian52 min
Mar 25, 6:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma66 min
Mar 25, 6:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne46 min
Mar 25, 6:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
Mar 25, 6:25 PM CDTSevere Thunderstorm WarningOUNKingfisher22 min
Mar 25, 6:32 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma43 min
Mar 25, 6:41 PM CDTTornado WarningOUNCanadian, Oklahoma6 min
Mar 25, 6:43 PM CDTTornado WarningOUNCleveland17 min
Mar 25, 6:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady51 min
Mar 25, 6:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min

Nearby

High Wind Warnings in Oklahoma, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.